# SDR FXGA20110613001

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 35,004 hours
- Engine: Pwa R2800CB3
- Engine time: 6,750 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Condition: Stuck
- Location: Exhaust
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING REVERSE NR 1 ENGINE BACK-FIRED AND CAUGHT FIRE THEN QUICKLY WENT OUT.  REPLACED NR 1 ENGINE ASSY DUE TO FAILED NR 8 CYLINDER AND NR 13 CYLINDER EXHAUST TAPPET STUCK OPEN.  ENGINE CHANGED IAW EAC DC-6MM 5.16, GROUND RUN CHECKS GOOD.
